# SDR HALA2009070800287

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 28,167 hours, 5,384 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: BACR13CJ2
- Part serial: NSN
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MESSAGE HYD GEN VAL ON STATUS PAGE.//REPLACED RELAY K859 OPS CK OK PER DPM24-20-05.
